Congruences and ideals in semiloops

Bělohlávek, Radim and Chajda, Ivan: Congruences and ideals in semiloops. In: Acta scientiarum mathematicarum, (59) 1-2. pp. 43-47. (1994)

[img] Cikk, tanulmány, mű
math_059_numb_001_002_043-047.pdf
Hozzáférés joga: Campus

Download (790kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1994
Volume: 59
Number: 1-2
ISSN: 0001-6969
Page Range: pp. 43-47
Language: angol
Official URL: http://www.acta.hu
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 47. p.; Abstract
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 09. 13:38
URI: http://acta.bibl.u-szeged.hu/id/eprint/15456

Actions (login required)

View Item View Item